Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fay's trisecant formula and cross-ratios


Author: Cris Poor
Journal: Proc. Amer. Math. Soc. 114 (1992), 667-671
MSC: Primary 14H42
MathSciNet review: 1062834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note considers Fay's trisecant formula as a relation between cross-ratio functions and thereby gives a simple proof of the trisecant formula. In this proof the expression for the cross-ratio function is lifted from the theta locus to the entire Jacobian. Variations of the formula as used by different authors are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H42

Retrieve articles in all journals with MSC: 14H42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1062834-8
PII: S 0002-9939(1992)1062834-8
Keywords: Riemann surface, theta function, cross-ratio, trisecant formula
Article copyright: © Copyright 1992 American Mathematical Society